Late Onset Foreign Body Reaction due to Poly-L-Lactic Acid Facial Injections for Cosmetic Purpose
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
The safety and efficacy of Poly-L-lactic acid (PLLA) as an injectable facial volumizer for the treatment of lipoatrophy and facial rejuvenation has been widely proven. We experienced a remarkable case of deep-seated nodules on both the cheeks of 57-year-old female 18-months after administration of PLLA filler injection for cosmetic purpose and performed a skin biopsy. With hematoxylin and eosin stain, the nodule showed non-caseating granulomas consisting of histiocytes with central foreign bodies in the dermis. This case report represents the late-onset foreign body reaction due to PLLA facial injections.
Abstract
The safety and efficacy of Poly-L-lactic acid (PLLA) as an injectable facial volumizer for the treatment of lipoatrophy and facial rejuvenation has been widely proven. We experienced a remarkable case of deep-seated nodules on both the cheeks of 57-year-old female 18-months after administration of PLLA filler injection for cosmetic purpose and performed a skin biopsy. With hematoxylin and eosin stain, the nodule showed non-caseating granulomas consisting of histiocytes with central foreign bodies in the dermis. This case report represents the late-onset foreign body reaction due to PLLA facial injections.
참고문헌 (15)
- Rayess HM, "A cross-sectional analysis of adverse events and litigation for injectable fillers", JAMA Facial Plast Surg, 20, pp.207~214 (2018)
- Lowe NJ, "Adverse reactions to dermal fillers : review", Dermatol Surg, 31(11 Pt 2), pp.1616~1625 (2005)
- Olivier Masveyraud F, "Facial rejuvenation using L-polylactic acid: about 298 successive cases", Ann Chir Plast Esthet, 56, pp.120~127 (2011)
- Apikian M, "Adverse reactions to polylactic acid injections in the periorbital area", J Cosmet Dermatol, 6, pp.95~101 (2007)
- Kronenthal RL, "Polymers in medicine and surgery", pp.119~137 (1975), Springer
- Zimmermann US, "The histological aspects of fillers complications", Semin Cutan Med Surg, 23, pp.241~250 (2004)
- 김성애, "Poly-L-Lactic Acid Increases Collagen Gene Expression and Synthesis in Cultured Dermal Fibroblast (Hs68) Through the p38 MAPK Pathway", Annals of Dermatology, 31(1), pp.97~100 (2019), 대한피부과학회[DOI]
- Reszko AE, "Late-onset subcutaneous nodules after poly-L-lactic acid injection", Dermatol Surg, 35(Suppl 1), pp.380~384 (2009)
- Mosier-Laclair S, "Intraosseous bioabsorbable poly-L-lactic acid screw presenting as a late foreignbody reaction : a case report", Foot Ankle Int, 22, pp.247~251 (2001)
- Tannirandorn Y, "Vaginal vault granulations after total abdominal hysterectomy using polyglactin for vault closure", J Med Assoc Thai, 84, pp.693~696 (2001)
- Gammelgaard N, "Wound complications after closure of abdominal incisions with Dexon or Vicryl. A randomized double-blind study", Acta Chir Scand, 149, pp.505~508 (1983)
- 김민우, "Late-Onset Complication of Fillers: Paraffinoma of the Lower Eyelids Clinically Mimicking Xanthelasma", Annals of Dermatology, 28(6), pp.753~756 (2016), 대한피부과학회
- O’Daniel G, "Management of late-onset, recurrent facial nodular reaction after poly-L-lactic (PLLA) injections", J Drugs Dermatol, 16, pp.1297~1299 (2017)
- Dijkema SJ, "New-fill injections may induce late-onset foreign body granulomatous reaction", Plast Reconstr Surg, 115, pp.76e~78e (2005)
- Daines SM, "Complications associated with injectable soft-tissue fillers : a 5-year retrospective review", JAMA Facial Plast Surg, 15, pp.226~231 (2013)
